# SDR CA130619006

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,880 hours
- Engine: Lyc O320E2D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011831
- Condition: Chafed
- Location: Fuel System
- Part time: 2,863 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AFFECTED FUEL LINE IS A .5 ALUMINUM TUBE THAT RUNS FORWARD FROM THE SELECTOR VALVE, UNDER THE RUDDER BARS, AND TO THE FIREWALL FITTING, ALL ON THE COPILOT`S SIDE.  THE RT NOSEGEAR STEERING BUNGEE IS ACTIVATED BY A BELLCRANK ON THE RT RUDDER BAR, AND THIS BELLCRANK, THE STEERING BUNGEE OR THE BUNGEE`S RETAINING HARDWARE CAN CONTACT THE FUEL LINE AND CHAFE IT.  IN THIS CASE, THE STEERING BUNGEE`S ROD END RETAINING NUT AND THE END OF THE BELLCRANK HAD WORN THROUGH A MAJORITY OF THE FUEL LINE`S WALL THICKNESS.
